MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number PATIENT INFORMATION CENTER IX
Medical Device Problem Codes No Audible Alarm (1019); Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips remote clinical specialist engineer (cse) contacted the customer informing them of the star application note.The customer responded, "all the pic machines are assigning regular-rate-aflutter as sinus." the cse sent snippets from rev.N instructions for use (ifu), pages 184, 186 demonstrating most atrial flutters have regular r-r intervals, so they cannot be detected by the atrial fibrillation algorithm.186 rhythm status messages, sinus rhythm: a dominant rhythm of beats labeled as n or s preceded by p-waves.Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that rhythm analysis is incorrect and the unit did not detect a-flutter.The device was in use on a patient at the time of the event, there was no adverse event reported.
 
Additional Manufacturer Narrative
Analysis was performed by a remote clinical specialist engineer (cse) which included informing the customer of the star application note and explaining to them the monitor does not alarm for a-flutter.The customer responded, "all the pic machines are assigning regular-rate-aflutter as sinus." the cse sent snippets from document number 453564830481 rev.A.00.00 instructions for use (ifu), page 184, chapter "atrial fibrillation alarm" which states "since most atrial flutters have regular r-r intervals, they cannot be detected by the atrial fibrillation algorithm".Page 186 chapter "rhythm status messages", table determines definition of sinus rhythm: (note: the label b or e indicates basic (b) or enhanced (e) arrhythmia capability.) rhythm status | message description | b or e.Sinus rhythm | a dominant rhythm of beats labeled as n or s preceded by p-waves.| b, e.The complaint was escalated for a technical complaint investigation for further review by an internal product support engineer (pse).The results confirmed the cse's writeup assessment is correct, the philips unit does not detect a-flutter and no alarm for a-flutter is possible.For available alarms, please refer to 453564830481 rev.A.00.00 instructions for use (ifu), pages 178 to 180, chapter ecg and arrhythmia alarms overview.Based on the information available in the case and provided by the cse and pse, the customer's alleged malfunction cannot be confirmed.The unit operated as design and is not designed to detect aflutter.The alleged malfunction was not confirmed.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24132904
Report Number9610816-2026-100118
Device Sequence Number10344299
Product Code MHX
UDI-Device Identifier00884838104594
UDI-Public(01)00884838104594(10)4.0.1.0
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPATIENT INFORMATION CENTER IX
Device Catalogue Number866389
Device Lot Number4.0.1.0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown